Alert archive / New York / Flash Flood Warnings in 2007
Flash Flood Warning 17, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Aug 24, 2007, 5:05 PM EDT for Tompkins County, New York. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 24, 2007, 5:05 PM EDT (21:05 UTC)
- Expired
- Aug 24, 2007, 9:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Binghamton, NY
- Area
- Whole counties
County Tompkins County, NY
The radar
The Binghamton radar (KBGM), 49 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 6:00 PM EDT | FLASH FLOOD | Lansing, NY | DITCHES OVERFLOWED. ROADS FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.1 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 714 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KBGM 242106
FFWBGM
NYC109-250100-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
505 PM EDT FRI AUG 24 2007
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
TOMPKINS COUNTY IN CENTRAL NEW YORK
* UNTIL 900 PM EDT
* AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA OF UPWARDS TO 2.5
INCHES.
* LOCATIONS IN THE WARNED AREA INCLUDE BUT ARE NOT LIMITED TO LAKE
RIDGE...LANSINGVILLE...WEST DRYDEN AND WEST GROTON.
STREAM BASINS INCLUDED IN THE WARNING INCLUDE SALMON
CREEK...TAUGHANNOCK CREEK...AND MINNEGAR BROOK.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4258 7661 4263 7666 4261 7639 4250 7639
4254 7657
TIME...MOT...LOC 2105Z 180DEG 0KT 4257 7654
$$
SCHAFFNER3 follow-up statements
000
WGUS71 KBGM 242131
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
526 PM EDT FRI AUG 24 2007
NYC109-250100-
TOMPKINS NY-
526 PM EDT FRI AUG 24 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR NORTH
CENTRAL TOMPKINS COUNTY...
AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW AN AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.
* LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO LAKE
RIDGE...LANSINGVILLE...MYERS...WEST DRYDEN AND WEST GROTON.
SALMON CREEK HAS HAD THE VAST MAJORITY OF THE BASIN IMPACTED BY
BASIN AVERAGE RAINFALLS EXCEEDING 2.0 INCHES ON THE BINGHAMTON
RADAR. OTHER BASINS TO RECEIVE HEAVY RAINFALLS INCLUDE TAUGHANNOCK
CREEK...MINNEGAR BROOK...HEMLOCK CREEK...LOCKE CREEK...MILL
CREEK...AND GULF CREEK. RAINFALL RATES UPWARDS TO 2.5 INCHES WITHIN
AN HOUR HAVE BEEN SEEN IN THESE BASINS. SUCH RAPID RAINFALL RATES
ARE LIKELY TO CAUSE RAPID RISES IN MULTIPLE SMALL STREAMS IN NORTH
WEST AND NORTH CENTRAL TOMPKINS COUNTY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4258 7661 4263 7666 4261 7639 4250 7639
4254 7657
TIME...MOT...LOC 2126Z 180DEG 0KT 4257 7654
$$
SCHAFFNER000
WGUS71 KBGM 242217
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
612 PM EDT FRI AUG 24 2007
NYC109-250100-
TOMPKINS NY-
612 PM EDT FRI AUG 24 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHEASTERN TOMPKINS COUNTY...
AT 608 PM EDT...TRAINED WEATHER SPOTTER REPORTED 2 INCHES OF
RAINFALL IN FREEVILLE.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GROTON....FREEVILLE...AND WEST DRYDEN.
BASINS TO RECEIVE HEAVY RAINFALLS INCLUDE SALMON CREEK...TAUGHANNOCK
CREEK...MINNEGAR BROOK...HEMLOCK CREEK...LOCKE CREEK...MILL
CREEK...FALL CREEK...BEAVER CREEK...AND GULF CREEK. RAINFALL RATES
UPWARDS TO 2.5 INCHES WITHIN AN HOUR HAVE BEEN SEEN IN THESE
BASINS. SUCH RAPID RAINFALL RATES ARE LIKELY TO CAUSE RAPID RISES
IN MULTIPLE SMALL STREAMS THROUGHOUT NORTHERN TOMPKINS COUNTY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4257 7660 4263 7666 4262 7627 4248 7626
4253 7656
TIME...MOT...LOC 2212Z 180DEG 0KT 4257 7648
$$
SCHAFFNER000
WGUS71 KBGM 250015
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
813 PM EDT FRI AUG 24 2007
NYC109-250023-
TOMPKINS NY-
813 PM EDT FRI AUG 24 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN
TOMPKINS COUNTY...
THE THREAT FOR ADDITIONAL HEAVY RAINFALL AND THUNDERSTORMS HAS
ENDED. THEREFORE THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4257 7660 4263 7666 4262 7627 4248 7626
4253 7656
TIME...MOT...LOC 0013Z 180DEG 0KT 4257 7648
$$
NICOSIAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 3:23 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Aug 24, 3:23 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 323 PM EDT FRI AUG 24 2007 .SYNOPSIS... HOT HUMID WEATHER WILL BE WITH US FOR THE FIRST HALF OF THE WEEKEND...AS A SOUTHWEST FLOW PERSISTS. OUTSIDE OF ISOLATED THUNDERSTORMS...MOST OF THE TIME THROUGH LATE SATURDAY WILL BE RAIN-FREE. FROM LATE SATURDAY AFTERNOON INTO EARLY SUNDAY...A COLD FRONT IS EXPECTED TO CROSS THE AREA...WITH MORE WIDESPREAD THUNDERSTORMS ANTICIPATED. ON SUNDAY...IMPROVING WEATHER IS EXPECTED...AS A DRIER AIR MASS COMES IN FROM THE NORTHWEST. && .NEAR TERM /THROUGH TONIGHT/... CONVECTION HAS HAD A TOUGH TIME DEVELOPING SO FAR...AS THE AIR REMAINS FAIRLY CAPPED (CIN VALUES OF MORE THAN 100 J/KG ON THIS AFTERNOONS SOUNDINGS AT BUFFALO AND ALBANY). OTHER THAN THE PASSAGE OF A WEAK SHORT-WAVE THIS EVENING...AND FIXED FORCING FROM TERRAIN AND ANY LAKE BOUNDARIES...THUNDERSTORMS SHOULD BE WIDELY SCATTERED THROUGH THE EVENING HOURS. LATER TONIGHT...WE COULD SEE AN ISOLATED SHOWER OR THUNDERSTORM OVER OUR NORTHERN AND WESTERN ZONES...BUT FOR THE MOST PART RAIN- FREE CONDITIONS ARE EXPECTED. WE SHOULD SEE LESS IN THE WAY OF STRATUS FORMATION OVERNIGHT THAN WEVE HAD THE PREVIOUS COUPLE OF NIGHTS. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/... SATURDAY SHOULD BE A HOT HUMID DAY...WITH A DEEP SOUTHWESTERLY FLOW OUT AHEAD OF AN APPROACHING COLD FRONT. IT APPEARS THAT THE FRONT WILL NOT GET CLOSE ENOUGH TO TRIGGER MUCH IN THE WAY OF CONVECTION UNTIL LATER IN THE AFTERNOON FOR MOST OF THE REGION. IN FACT...NORTHEAST PA SHOULD STAY RAIN-FREE FOR THE BALANCE OF THE DAY. WHATEVER STORMS DO FORM HAVE SOME SEVERE POTENTIAL...AS THE WIND FIELDS WILL BE INCREASING THROUGH THE AFTERNOON. IT LOOKS LIKE THE BEST CHANCE FOR SHOWERS AND STORMS WILL BE SATURDAY NIGHT...AS THE FRONT ITSELF LUMBERS ACROSS NY AND PA. PWAT VALUES INCREASE TO NEAR 2 INCHES TOMORROW EVENING...SO SOME HEAVY RAINERS ARE EXPECTED. IT LOOKS LIKE THERE MAY BE ENOUGH FLOW TO KEEP THE STORMS PROGRESSIVE IN NATURE. ON SUNDAY...DRIER AIR SHOULD FILTER INTO THE FORECAST AREA...AS THE AFORMENTIONED FRONT PUSHES SOUTHEAST OF THE REGION. WE KEPT IN A CHANCE OF LINGERING SHOWERS IN THE MORNING...ESPECIALLY OVER NORTHEAST PA AND THE CATSKILLS. HIGHS SHOULD BE ABOUT 10 DEGREES LOWER ON SUNDAY THAN THEYLL BE SATURDAY. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... FRONT STALLS OUT SOUTH OF THE FA SUNDAY NIGHT WITH HIGH PRESSURE BUILDING IN BEHIND. GFS IS SLIGHTLY FASTER WITH FRONT AND HAVE FOLLOWED HPC/S SLOWER PROGRESSION...MORE IN LINE WITH ECMWF. FRONT MVS THRU ON THURSDAY WITH COLDER AIR BUILDING IN BEHIND. BEST CHC FOR STORMS WILL BE ON THURSDAY AHEAD OF THE FRONT. THICKNESSES DROP TO 552 WITH H8 TEMPS BTWN +4C TO +6C ON FRIDAY. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... VFR MOST OF THE PD WITH SCTD 4KFT CLDS EXPECTED THIS AFTERNOON AND EVENING. THUNDER NOT EXPECTED TO BE WIDESPREAD SO HAVE INDICATED ONLY CB GROUP IN FCST. BKN CIGS FROM 5-6KFT POSSIBLE OVERNIGHT IN RESIDUAL MOISTURE. CUD SEE SOME SCTD LOW CLDS FROM 08Z-12Z SATURDAY BUT NOT EXPECTING WIDESPREAD MVFR CIGS AT THIS TIME. WINDS FROM THE S-SW FROM 5-10KTS MOST LOCATIONS TONIGHT AND DRG THE DAY TOMORROW. MVFR RESTRICTIONS POSSIBLE AGAIN LATE SATURDAY AFTERNOON AND EVENING IN THUNDERSTORMS AS COLD FRONT MOVES THRU. FOLLOWING FRONTAL PASSAGE...EXPECTING MOSTLY VFR CONDITIONS THRU WEDNESDAY. CUD SEE SOME MVFR VLY FOG AT KELM BY MIDWEEK AS MOISTURE RETURNS AHD OF NEXT FRONT. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...MLJ NEAR TERM...MLJ SHORT TERM...MLJ LONG TERM...PVB AVIATION...PVB
Hazardous weather outlook, Aug 24, 1:57 PM EDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 157 PM EDT FRI AUG 24 2007 NYZ009-015>018-022>025-036-037-044>046-055>057-PAZ038>040-251800- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE- 157 PM EDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER MUCH OF CENTRAL NEW YORK AND FAR NORTHERN PENNSYLVANIA BY LATE AFTERNOON AND CONTINUE INTO THE EVENING HOURS. THERE IS A CHANCE THAT A FEW THUNDERSTORMS WILL PRODUCE DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. MOST OF THE THUNDERSTORM ACTIVITY WILL TAPER OFF BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AGAIN ON SATURDAY. A COLD FRONT WILL COLLIDE WITH A HOT AND HUMID AIR MASS THAT WILL BE IN PLACE OVER THE REGION SATURDAY. THIS WILL GENERATE THUNDERSTORMS DURING THE AFTERNOON AND EVENING. SOME OF THE THUNDERSTORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. IN ADDITION...THUNDERSTORMS COULD PRODUCE VERY HEAVY RAINFALL SATURDAY EVENING AND OVERNIGHT INCREASING THE THREAT FOR LOCALIZED FLASH FLOODING SATURDAY NIGHT. NO ADDITIONAL WIDESPREAD HAZARDOUS WEATHER IS EXPECTED FROM SUNDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED FROM LATE THIS AFTERNOON INTO THE EVENING AND AGAIN FROM SATURDAY AFTERNOON INTO THE EVENING. NYZ062-PAZ043-044-047-048-072-251800- SULLIVAN-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 157 PM EDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT OTHER THAN AN ISOLATED THUNDERSTORM WHICH COULD DEVELOP THIS EVENING...WIDESPREAD HAZARDOUS WEATHER IS NOT ANTICIPATED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL COLLIDE WITH A HOT AND HUMID AIR MASS IN PLACE OVER NORTHEAST PENNSYLVANIA LATE SATURDAY. THIS WILL GENERATE A FEW STRONG THUNDERSTORMS DURING THE LATE AFTERNOON AND EVENING. THUNDERSTORMS COULD PRODUCE GUSTY WINDS...FREQUENT LIGHTNING...HAIL AND LOCALLY HEAVY RAINFALL. NO ADDITIONAL WIDESPREAD HAZARDOUS WEATHER IS EXPECTED FROM SUNDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED SATURDAY FROM LATE IN THE DAY INTO THE NIGHT. NICOSIA
In the hours before
Special weather statement, Aug 24, 3:28 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 328 PM EDT FRI AUG 24 2007 NYZ015-016-023-025-242000- SCHUYLER NY-SENECA NY-TOMPKINS NY-YATES NY- 328 PM EDT FRI AUG 24 2007 ...STRONG THUNDERSTORMS DEVELOPING OVER THE FINGER LAKES REGION... AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF DEVELOPING THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HIMROD TO PORTER CORNER TO 7 MILES WEST OF PORTER CORNER...AND MOVING EAST AT 25 MPH. THIS LINE OF THUNDERSTORMS WILL BE NEAR... LODI AT 335 PM EDT... DUNDEE AND CAYWOOD AT 340 PM EDT... INTERLAKEN AND LAKEMONT AT 345 PM EDT... TOWNSENDVILLE AND ROCK STREAM AT 350 PM EDT... HECTOR AND COVERT AT 355 PM EDT... SEARSBURG AND TRUMANSBURG AT 400 PM EDT... FREQUENT CLOUD TO GROUND LIGHTNING WILL DEVELOP WITH THIS STORM. IF YOU ARE IN THE PATH OF THIS STORM...YOU SHOULD HEAD INDOORS WHEN YOU HEAR THUNDER. NICOSIA
Special weather statement, Aug 24, 3:53 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 353 PM EDT FRI AUG 24 2007 NYZ015>017-023-025-242030- CAYUGA NY-SCHUYLER NY-SENECA NY-TOMPKINS NY-YATES NY- 353 PM EDT FRI AUG 24 2007 ...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA... * AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM INTERLAKEN TO TAUGHANNOCK FALLS TO SEARSBURG TO LAKEMONT...AND MOVING EAST AT 25 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... TAUGHANNOCK FALLS AT 400 PM EDT... KING FERRY AT 405 PM EDT... GENOA AND WEST GROTON AT 410 PM EDT... EAST GENOA AND EAST VENICE AT 415 PM EDT... WILLOW CREEK AND PERUVILLE AT 420 PM EDT... LOCKE AT 425 PM EDT... FREEVILLE AND LANSING AT 430 PM EDT... CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY IF YOU HEAR THUNDER. IF ON OR NEAR SOUTHERN CAYUGA LAKE AND CENTRAL SENECA LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. NICOSIA
Local storm report, Aug 24, 4:44 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
444 PM EDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG FREEVILLE 42.51N 76.35W
08/24/2007 TOMPKINS NY TRAINED SPOTTER
NUMEROUS TREE BRANCHES DOWN. ESTIMATED WIND GUST 60 MPH.
ANEMOMETER MEASURED OVER 40 MPH THEN BROKE.
0430 PM TSTM WND DMG LANSING 42.49N 76.49W
08/24/2007 TOMPKINS NY PUBLIC
LARGE TREE BRANCHES BROKEN.
&&
DJNLocal storm report, Aug 24, 4:52 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
452 PM EDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG FREEVILLE 42.51N 76.35W
08/24/2007 TOMPKINS NY TRAINED SPOTTER
NUMEROUS LARGE TREES DOWN. TREES DOWN ON SOME HOMES.
&&
DJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 4:00 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Schuyler, Seneca, Tompkins | 60 min |
| Aug 24, 4:27 PM EDT | Severe Thunderstorm Warning | BGM | Cortland | 63 min |
| Aug 24, 5:04 PM EDT | Severe Thunderstorm Warning | BGM | Tompkins | 56 min |
| Aug 24, 5:13 PM EDT | Severe Thunderstorm Warning | BGM | Chenango | 62 min |
| Aug 24, 5:52 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego | 53 min |
| Aug 24, 6:12 PM EDT | Severe Thunderstorm Warning | BGM | Broome | 33 min |
| Aug 24, 6:54 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 42 min |
| Aug 24, 6:59 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga | 61 min |
Nearby
Flash Flood Warnings in New York, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.